Bulletin of the Belgian Mathematical Society - Simon Stevin

Some results on AM-compact operators

Abdelmonaim El Kaddouri and Mohammed Moussa

Full-text: Open access

Abstract

We characterize Banach lattices under which each AM-compact (resp. b-AM-compact) operator is Dunford-Pettis. Also, we study the AM-compactness of limited completely continuous operators.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 3 (2014), 565-572.

Dates
First available in Project Euclid: 11 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1407765890

Digital Object Identifier
doi:10.36045/bbms/1407765890

Mathematical Reviews number (MathSciNet)
MR3250779

Zentralblatt MATH identifier
1318.46008

Subjects
Primary: 46B42: Banach lattices [See also 46A40, 46B40] 47B60: Operators on ordered spaces 47B65: Positive operators and order-bounded operators

Keywords
AM-compact operator b-AM-compact operator limited completely continuous operator order continuous norm limited set Positive Schur property

Citation

El Kaddouri, Abdelmonaim; Moussa, Mohammed. Some results on AM-compact operators. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 3, 565--572. doi:10.36045/bbms/1407765890. https://projecteuclid.org/euclid.bbms/1407765890


Export citation